# SDR ASAA2020021282129

- Difficulty date: February 8, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 53,185 hours, 18,454 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 5594
- Condition: Failed
- Location: Fwd Cargo
- Part time: 53,259 hours, 18,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE NOTIFIED ELECTRIC SMOKE & FUMES IN CABIN. SMELL & FUMES INCREASING RAPIDLY THROUGHOUT CABIN. RAN CHECKLIST AND SMOKE AND FUMES STOPPED AFTER TURNING RECIRC FANS & UTILITY & IFS/PASS OFF. GROUNDED - YES. PERFORMED CABIN ODOR T/S PER B737-800 FIM 05-51 TASK 814. FOUND RH RECIRC FAN PRODUCING FUMES AND NOISE. NO OTHER DEFECTS FOUND. REMOVED AND REPLACED RH RECIRCULATION FAN IAW B737-800 AMM 21-25-02-400-801. ALSO REMOVED AND REPLACED RECIRCULATION HEPA AIR FILTER IAW AMM 21-25-01-000-801. OPS CHECK AND LEAK CHECKS GOOD.
